Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 73, NWS Louisville, KY

July 18, 2015Perry County, Indiana; Hancock County, Kentucky

NWS Louisville, KY issued this river flood warning at Jul 18, 2015, 10:24 AM CDT for Perry County, Indiana; Hancock County, Kentucky. It took effect at Jul 19, 2015, 1:00 AM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jul 18, 2015, 10:24 AM CDT (15:24 UTC)
In effect from
Jul 19, 2015, 1:00 AM CDT
Expired
Jul 20, 2015, 12:01 PM CDT
In force
35 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Perry County, IN, Hancock County, KY

The radar

The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio River at Tell City (TELI3).

Action stage
36 ft
Minor stage
38 ft
Moderate stage
44 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WGUS43 KLMK 181524
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
1124 AM EDT SAT JUL 18 2015

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Indiana...Kentucky... 

  Ohio River at Tell City

affecting the following counties in Indiana...Perry and in 
Kentucky...Hancock.

.Heavy rain over the last several days will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

INC123-KYC091-190324-
/O.NEW.KLMK.FL.W.0073.150719T0600Z-150719T1830Z/
/TELI3.1.ER.150719T0600Z.150719T0600Z.150719T0600Z.UU/
1124 AM CDT SAT JUL 18 2015

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Ohio River at Tell City.
* from late tonight to Sunday afternoon.
* At  7:00 AM Saturday the stage was 37.3 feet. 
* Flood stage is 38.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage of 38.0  
  feet Sunday morning.
* Impact...At 38.0 feet...Indiana highway 66 floods between Derby and 
  Magnet...Rome and Derby...and at Rocky Point.
* Flood History...This crest compares to a previous crest of 38.0  
  feet on Dec 1 2011.

&&

LAT...LON 3794 8670 3806 8681 3794 8682 3783 8675


$$
RL
4 follow-up statements
428 
WGUS83 KLMK 190219
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1019 PM EDT SAT JUL 18 2015

...The Flood Warning continues for the following rivers in Indiana...
Kentucky...
 
  Ohio River at Tell City 
 
affecting the following counties in Indiana...Perry and in 
Kentucky...Hancock.

INC123-KYC091-191200-
/O.EXT.KLMK.FL.W.0073.150719T0600Z-150719T1200Z/
/TELI3.1.ER.150719T0600Z.150719T0600Z.150719T0600Z.UU/
1019 PM CDT SAT JUL 18 2015

The Flood Warning continues for
  the Ohio River at Tell City.
* from late tonight to Sunday morning.
* At  7:00 AM Saturday the stage was 37.3 feet. 
* Flood stage is 38.0 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight Sunday.
* Impact...At 38.0 feet...Indiana highway 66 floods between Derby and 
  Magnet...Rome and Derby...and at Rocky Point.

&&

LAT...LON 3794 8670 3806 8681 3794 8682 3783 8675


$$
628 
WGUS83 KLMK 190311
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1111 PM EDT SAT JUL 18 2015

...The Flood Warning continues for the following rivers in Indiana...
Kentucky...

  Ohio River at Tell City 
 
affecting the following counties in Indiana...Perry and in 
Kentucky...Hancock.

INC123-KYC091-191811-
/O.CON.KLMK.FL.W.0073.150719T0600Z-150719T1930Z/
/TELI3.1.ER.150719T0600Z.150719T0600Z.150719T0600Z.UU/
1111 PM CDT SAT JUL 18 2015

The Flood Warning continues for
  the Ohio River at Tell City.
* until Sunday afternoon.
* At  7:00 AM Saturday the stage was 37.3 feet. 
* Flood stage is 38.0 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight Sunday.
* Impact...At 38.0 feet...Indiana highway 66 floods between Derby and 
  Magnet...Rome and Derby...and at Rocky Point.

&&

LAT...LON 3794 8670 3806 8681 3794 8682 3783 8675


$$
261 
WGUS83 KLMK 191515
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1115 AM EDT SUN JUL 19 2015

...The Flood Warning continues for the following rivers in Indiana...
Kentucky...
 
  Ohio River at Tell City 
 
affecting the following counties in Indiana...Perry and in 
Kentucky...Hancock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

INC123-KYC091-201515-
/O.EXT.KLMK.FL.W.0073.000000T0000Z-150720T1839Z/
/TELI3.1.ER.150720T0153Z.150720T0600Z.150720T1239Z.UU/
1115 AM CDT SUN JUL 19 2015

The Flood Warning continues for
  the Ohio River at Tell City.
* until Monday afternoon.
* At  7:00 AM Sunday the stage was 37.7 feet. 
* Flood stage is 38.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and crest near 
  38.1 feet Monday morning. The river will fall 
  below flood stage by Monday afternoon.
* Impact...At 38.0 feet...Indiana highway 66 floods between Derby and 
  Magnet...Rome and Derby...and at Rocky Point.
* Flood History...This crest compares to a previous crest of 38.2  
  feet on Sep 24 2004.

&&

LAT...LON 3794 8670 3806 8681 3794 8682 3783 8675


$$
RL
988 
WGUS83 KLMK 201701
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
101 PM EDT MON JUL 20 2015

...The Flood Warning is cancelled for the following rivers in 
Indiana...Kentucky...
 
  Ohio River at Tell City
 
affecting the following counties in Indiana...Perry and in 
Kentucky...Hancock.

INC123-KYC091-201731-
/O.CAN.KLMK.FL.W.0073.000000T0000Z-150720T1839Z/
/TELI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
101 PM CDT MON JUL 20 2015

The flood warning is cancelled for
  the Ohio River at Tell City.
* At  7:00 AM Monday the stage was 36.2 feet. 
* Flood stage is 38.0 feet.
* Forecast...The river will continue to fall to 31.7 feet by Tuesday morning.


&&

LAT...LON 3794 8670 3806 8681 3794 8682 3783 8675


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jul 18, 9:11 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 18, 9:11 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 AM EDT Sat Jul 18 2015

...Forecast Update...
Issued at 1010 AM EDT Sat July 18 2015

Updated the forecast to make a few minor tweaks to temps/dewpts
based on current obs and increase POPs to 30% along a boundary
located from roughly Hancock Co. to Lincoln Co. in KY.  Mesoanalysis
shows a good CAPE gradient here with areas south of boundary already
experiencing some cap erosion and CAPE values up to 3000 j/kg.
Dewpts were increasing along and south of the boundary as well.
With convective temps in the lower 90s, convection could start along
the boundary as early as Noon to 2pm today and some of the high-res
models are picking up on this.  Also, a mid level shortwave will
approach the region this afternoon possibly providing better speed
shear to work with.  Storm coverage is expected to be isld-sct.
With the better bubble of instability over south central KY, expect
any storms to build SSE toward the better environment.  The storms
that do form will pose a strong to severe threat with strong winds
and heavy rainfall the main factors.

The heat advisory in place still looks on track today with highs in
the low to mid 90s and heat indices reaching 103 to 107.

Issued at 638 AM EDT Sat July 18 2015

Precipitation has finally exited the forecast area this morning.
Mesoscale models do continue to have showers/storms redeveloping
across south central KY either later this morning or early
afternoon. Did a quick update to the grids to take into account
current and expected trends.

.SHORT TERM (Now through Sunday)...
Issued at 312 AM EDT Sat Jul 18 2015

A sprawling ridge of high pressure will remain in place across the
southern CONUS through the weekend. Multiple disturbances will pass
through this flow further to the north across the Great Lakes region
and portions of the Ohio Valley.

For today the forecast is a bit tricky as not many models have a
good handle on the ongoing precipitation. The mesoscale models that
are handling it the best have scattered showers and storms popping
up towards daybreak this morning across south central Kentucky. This
would be near the outflow from the overnight convection. Lending
some support to this is some very small showers that are popping up
from time to time on radar. This afternoon, the whole region should
become unstable with daytime heating, despite some capping from the
ridge. Don't think that storms will be widespread today, but a
20-30% chance looks reasonable, with the highest pops across the
south where the leftover boundaries reside.

The other issue today will be the heat. High temperatures will range
from the lower to mid 90s. With dewpoints in the lower to mid 70s,
heat index values will top out in the 100-106 range today. Will keep
the Heat Advisory as it is for now, though some of the counties on
the eastern edge of the Advisory may only marginally meet criteria.
Convection could very well play a role in who hits criteria and who
doesn't today. However, regardless of criteria, it will be hot for
everyone this afternoon.

Tonight looks to be dry at this point. Lows will drop only into the
middle to upper 70s, which will make for a muggy night. Sunday will
have a bit better coverage of storms. This will be particularly true
in the afternoon as a weak surface boundary approaches from the
northwest. In addition, sounding are a bit more unstable for
tomorrow than today. Some of the storms in the late afternoon to
evening could become strong, particularly in the north. Temperatures
and heat index values Sunday will be similar to today.

.LONG TERM (Sunday night through Friday)...
Issued at 317 AM EDT Sat Jul 18 2015

...Stormy Pattern Looks to Persist Through Much of Next Week with
Additional Flooding Possible...

In the synoptic view, the latest deterministic and ensemble guidance
continues to advertise a strong subtropical ridge holding steady
across the south-central US throughout the period.  It does look
likely that the ridge axis will retrograde a bit more to the west
with time allowing more troughing along the eastern US coast.  The
models suggest a series of mid-level perturbations moving from west
to east along the periphery of the mid-level ridge axis.  These
systems are likely to amplify as they head east and drop into the
base of the eastern US trough.  Overall, the pattern is fairly
similar to what we've seen for much of the last 3-6 weeks.  While
dry conditions will likely exist for much of the south-central US,
an axis of heavy rainfall and widespread rains will likely set up
from the northern Plains southeastward through northern and eastern
sections of the Ohio Valley.  Periodic warmups followed by slight
cooldowns in the wake of passing upper level waves and associated
surface cold fronts is expected.

The timing of these aforementioned waves will be somewhat
problematic as we'll continue to see run to run variability within
the deterministic runs.  In addition, complex mesoscale boundaries
associated with developing/decaying MCSs will add complexity to the
forecast as the week wears on.  In general, seasonal temperatures
with a continued above normal precipitation pattern is expected.
The models are in general agreement that we'll see a decent wave
swing through the region Monday and into Tuesday which will drive a
frontal boundary through the region.  Strong to severe storms are a
very good possibility Monday afternoon through Tuesday morning as
the upper level wave will have plenty of moisture and instability to
work with.  Precipitable water values look to remain at or above 2
inches, thus, torrential rainfall with the threat of additional
flooding (including river flooding) look very likely.

The front should clear the region late Tuesday and stall out across
the southern part of the region for the remainder of the week.
However, additional and hard to time perturbations will continue to
move eastward aloft and result in additional shower and storms
chances through the remainder of the week.  Temperatures will
generally be seasonal with highs in the upper 80s in the east and
upper 80s to lower 90s in the west.  Overnight lows will remain mild
with lows in the upper 60s to the lower 70s.

&&

.AVIATION (12Z TAF Update)...
Updated 633 AM EDT Sat Jul 18 2015

Generally VFR conditions are expected at the TAF sites through this
forecast period. Scattered cu will develop through the day. Winds
will be out of the southwest around 8-10 knot, starting by mid
morning. Isolated to scattered showers and storms are expected to
develop across the region today. However, given low coverage and low
confidence in the thunderstorm forecast, will keep the mention of TS
out of the TAFs at this time. Should coverage and confidence in
storms increase, this may need to be added in later.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HEAT ADVISORY until 8 PM EDT /7 PM CDT/ Sunday FOR KYZ023>035-
     038-045-053-061>063-070>074.

IN...HEAT ADVISORY until 8 PM EDT /7 PM CDT/ Sunday FOR INZ076>079-
     083-084-089>092.

&&

Update.........EER/AMS
Short Term.....EER
Long Term......MJ
Aviation.......EER
Hazardous weather outlook, Jul 18, 10:04 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1104 AM EDT SAT JUL 18 2015

INZ076>079-083-084-089>092-KYZ023>035-038-045-053-061>063-070>074-
191515-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SPENCER KY-
NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...
BARDSTOWN...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW
1104 AM EDT SAT JUL 18 2015 /1004 AM CDT SAT JUL 18 2015/

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

HOT TEMPERATURES AND AMPLE MOISTURE WILL LEAD TO MAXIMUM HEAT
INDEX VALUES FROM 103 TO 107 THIS AFTERNOON.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BRING GUSTY WINDS AND
VERY HEAVY RAIN. A FEW STORMS MAY APPROACH SEVERE LEVELS OR CAUSE
MINOR FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE MAXIMUM HEAT INDEX VALUES WILL BE FROM AROUND 103 TO 107
SUNDAY AFTERNOON.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE SUNDAY...AND INCREASING CHANCES ON MONDAY AND TUESDAY. THE
GREATEST COVERAGE AND INTENSITY OF STORMS WILL BE MONDAY INTO
MONDAY NIGHT WITH THE PASSAGE OF A WEAK FRONT. THESE STORMS WILL
CONTAIN VERY HEAVY RAIN AND SOME GUSTY WINDS. SOME OF THESE STORMS
COULD LEAD TO SOME FLOODING ISSUES IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING
THROUGH MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ036-037-039>043-046>049-054>057-064>067-075>078-081-082-191515-
SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE...
LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
1104 AM EDT SAT JUL 18 2015 /1004 AM CDT SAT JUL 18 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

HOT TEMPERATURES AND AMPLE MOISTURE WILL LEAD TO MAXIMUM HEAT
INDEX VALUES FROM 100 TO 103 THIS AFTERNOON.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BRING GUSTY WINDS AND
VERY HEAVY RAIN. A FEW STORMS MAY APPROACH SEVERE LEVELS OR CAUSE
MINOR FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE MAXIMUM HEAT INDEX VALUES WILL ONCE AGAIN RANGE FROM AROUND
100 TO 103 SUNDAY AFTERNOON.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE SUNDAY THROUGH TUESDAY. THE GREATEST COVERAGE AND
INTENSITY OF STORMS WILL BE MONDAY INTO MONDAY NIGHT WITH THE
PASSAGE OF A WEAK FRONT. HEAVY RAIN AND GUSTY WINDS ARE EXPECTED
WITH THE STRONGEST STORMS. THESE STORMS WILL CONTAIN VERY HEAVY
RAIN AND SOME GUSTY WINDS. SOME OF THESE STORMS COULD LEAD TO
SOME FLOODING ISSUES IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING
THROUGH MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER/MJ/AMS

In the hours before

Local storm report, Jul 18, 6:58 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 AM EDT SAT JUL 18 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     DUPONT                  38.89N 85.52W
07/17/2015                   JEFFERSON          IN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN.

&&

AMS
Local storm report, Jul 18, 7:52 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 AM EDT SAT JUL 18 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     DUPONT                  38.89N 85.52W
07/17/2015                   JEFFERSON          IN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN.

0930 PM     TSTM WND DMG     HANOVER                 38.72N 85.47W
07/17/2015                   JEFFERSON          IN   BROADCAST MEDIA

            TREES DOWN AND SHINGLE DAMAGE TO ROOFS.

1023 PM     TSTM WND GST     2 SE CEMENTVILLE        38.33N 85.73W
07/17/2015  E55 MPH          CLARK              IN   BROADCAST MEDIA

1024 PM     TSTM WND DMG     NEW ALBANY              38.30N 85.83W
07/17/2015                   FLOYD              IN   BROADCAST MEDIA

            TREE DOWN.

1025 PM     FLASH FLOOD      2 N HANOVER             38.74N 85.47W
07/17/2015                   JEFFERSON          IN   PUBLIC

            WATER OVER 450W AND TEN CENT ROAD

1028 PM     TSTM WND DMG     1 WSW LYNDON            38.26N 85.60W
07/17/2015                   JEFFERSON          KY   BROADCAST MEDIA

            NUMEROUS TREES AND POWER LINES DOWN

1028 PM     TSTM WND DMG     FLOYDS KNOBS            38.32N 85.87W
07/17/2015                   FLOYD              IN   BROADCAST MEDIA

            TREES REPORTED DOWN.

1029 PM     TSTM WND DMG     2 SW SAINT MATTHEWS     38.23N 85.66W
07/17/2015                   JEFFERSON          KY   BROADCAST MEDIA

            TREES LIMBS REPORTED DOWN ON CARS.

1030 PM     TSTM WND DMG     UTICA                   38.33N 85.66W
07/17/2015                   CLARK              IN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN.

1038 PM     TSTM WND GST     2 SW SAINT MATTHEWS     38.23N 85.66W
07/17/2015  M47 MPH          JEFFERSON          KY   ASOS

            REPORTED AT BOWMAN FIELD.

1039 PM     TSTM WND GST     PROSPECT                38.35N 85.61W
07/17/2015  E60 MPH          JEFFERSON          KY   PUBLIC

1040 PM     FLASH FLOOD      2 NW NEW WASHINGTON     38.58N 85.58W
07/17/2015                   CLARK              IN   BROADCAST MEDIA

1041 PM     TSTM WND GST     LOUISVILLE              38.22N 85.74W
07/17/2015  M60 MPH          JEFFERSON          KY   ASOS

            REPORTED AT LOUISVILLE INTERNATIONAL
            AIRPORT.

1042 PM     TSTM WND DMG     2 E LOUISVILLE          38.23N 85.70W
07/17/2015                   JEFFERSON          KY   BROADCAST MEDIA

            LARGE TREE DOWN ON POWER LINES.

1044 PM     TSTM WND GST     1 ENE PLEASURE RIDGE PAR38.16N 85.83W
07/17/2015  M62 MPH          JEFFERSON          KY   PUBLIC

1050 PM     TSTM WND DMG     JEFFERSONTOWN           38.21N 85.57W
07/17/2015                   JEFFERSON          KY   PUBLIC

            TREES REPORTED DOWN.

1054 PM     TSTM WND DMG     LOUISVILLE              38.22N 85.74W
07/17/2015                   JEFFERSON          KY   BROADCAST MEDIA

            OVER 9000 WITHOUT POWER.

1141 PM     TSTM WND GST     1 SW ALTON              38.08N 84.94W
07/17/2015  M60 MPH          ANDERSON           KY   TRAINED SPOTTER

1205 AM     TSTM WND DMG     4 S NEW ZION            38.13N 84.49W
07/18/2015                   FAYETTE            KY   BROADCAST MEDIA

            DOWNED TREE LIMB BLOCKING THE ROAD AT IRON
            WORKS AND NEWTOWN PIKE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:07 PM CDTFlash Flood WatchLMKClark, Jefferson, Scott, Washington6 hr
Jul 17, 8:16 PM CDTSevere Thunderstorm WarningLMKJefferson29 min
Jul 17, 8:24 PM CDTFlash Flood WarningLMKJefferson3 hr
Jul 17, 8:38 PM CDTSpecial Weather StatementLMKScott27 min
Jul 17, 9:02 PM CDTSpecial Weather StatementLMKClark28 min
Jul 17, 9:08 PM CDTSevere Thunderstorm WarningLMKClark, Floyd32 min
Jul 17, 9:26 PM CDTFlash Flood WarningLMKClark, Jefferson, Scott, Washington3 hr
Jul 18, 12:19 AM CDTAreal Flood AdvisoryLMKClark, Crawford, Floyd, Harrison3 hr
Jul 18, 1:56 PM CDTSpecial Weather StatementLMKOrange29 min
Jul 18, 2:40 PM CDTAreal Flood AdvisoryLMKCrawford, Orange3 hr
Jul 18, 2:52 PM CDTSpecial Weather StatementLMKCrawford28 min
Jul 17, 7:51 PM CDTSpecial Weather StatementLMKHarrison29 min
Jul 17, 9:28 PM CDTSpecial Weather StatementLMKBullitt, Jefferson32 min
Jul 17, 9:39 PM CDTSpecial Weather StatementLMKFranklin, Henry, Shelby31 min
Jul 17, 9:45 PM CDTSevere Thunderstorm WarningLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more30 min
Jul 17, 10:03 PM CDTSpecial Weather StatementLMKFayette, Woodford32 min
Jul 17, 10:15 PM CDTSevere Thunderstorm WarningLMKFranklin, Harrison, Scott, Shelby, Woodford30 min
Jul 17, 10:22 PM CDTSpecial Weather StatementLMKAnderson, Marion, Mercer, Nelson, Washington, Woodford43 min
Jul 17, 10:47 PM CDTSpecial Weather StatementLMKBourbon, Fayette, Franklin, Harrison, Scott33 min
Jul 17, 10:49 PM CDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Harrison, Jessamine, Madison and 2 more3 hr
Jul 17, 11:41 PM CDTAreal Flood AdvisoryLMKClark, Garrard, Madison3 hr
Jul 18, 1:52 AM CDTFlash Flood WarningLMKMadison3 hr

Nearby

River Flood Warnings in Indiana, 2015River Flood Warnings in Kentucky, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.